Please use this identifier to cite or link to this item: http://dspace.kntu.kr.ua/jspui/handle/123456789/6813
Title: Quasiperiodic solutions of variational problems of motion in a central force field
Other Titles: Квазиперіодичні розв’язки вараційних задач руху в центральному силовому полі
Authors: Kiforenko, B.
Goncharov, V.
Кіфоренко, Б. М.
Гончаров, В. В.
Keywords: optimal trajectories
small parameter
"Fast" and "slow" variables
central force field
оптимальні траєкторії
малий параметр
«швидкі» та «повільні» змінні
центральне силове поле
Issue Date: 1994
Citation: Kiforenko, B. Quasiperiodic solutions of variational problems of motion in a central force field // B. Kiforenko, V. Goncharov // Journal of Mathematical Sciences. - 1994. - vol. 69 (6). - P. 1459–1462.
Abstract: A method is proposed for computing nearly optimal trajectories of dynamic systems with a small parameter by splitting the original variational problem into two separate problems for "fast" and "slow" variables. The problem for "fast" variables is solved by improving the zeroth approximation — the extremals of the linearized problem — by the Ritz method. The solution of the problem for "slow" variables is constructed by passing from a discrete argument — the number of revolutions around the attracting center— to a continuous argument. The proposed method does not require numerical integration of systems of differential equations and produces a highly accurate approximate solution of the problem. Запропоновано метод знаходження майже оптимальних траєкторій динамічних систем з малим параметром шляхом розбиття вихідної варіаційної задачі на дві окремі задачі – для «швидких» та «повільних» змінних. Задача для «швидких» змінних розв’язується шляхом покращення нульового наближення (екстремалей лінеаризованої задачі) – методом Рітца. Розв’язок задача для «повільних» змінних будується шляхом переходу від дискретного аргументу (числа обертів навколо центру тяжіння) до неперервного аргументу. Пропонований метод не вимагає чисельного інтегрування систем диференційних рівнянь і дає досить точні наближення розв’язків задач.
URI: http://dspace.kntu.kr.ua/jspui/handle/123456789/6813
Appears in Collections:Наукові публікації кафедри вищої математики та фізики

Files in This Item:
File Description SizeFormat 
BF01250592.pdfОсновна стаття (англ)178,04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.